# SDR GTIA2020123135526

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 38,449 hours, 17,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING THROUGH 4000 FEET DIRTY SOCKS SMELL.  AFT FA REPORTED STRONGEST SMELL COMING FROM ROWS 14 AND BACK.  ACCOMPLISHED TSM 05-50-810-831 FOR CABIN ODOR IDENTIFICATION USED AEROTRACER FOUND NO CONTAMINATION OR ODORS PERFORMED ENGINE 1 AND 2 RUNS, IAW 71-00-00 ISOLATED ALL BLEED SOURCES.  NO ODOR DUPLICATION IN CABIN OR COCKPIT.  A/C OK FOR SERVICE.
